Alert archive / Montana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Glasgow, MT

June 16, 2007Garfield County, McCone County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 16, 2007, 10:15 PM MDT for Garfield County, McCone County, Montana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2007, 10:15 PM MDT (04:15 UTC)
Expired
Jun 16, 2007, 11:15 PM MDT
In force
60 min
Issued by
NWS Glasgow, MT
Area
Counties, with a storm outline in the text

Counties Garfield County, MT, McCone County, MT

The radar

The Glasgow radar (KGGW), 54 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:10 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2007-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2007-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KGGW 170414
SVRGGW
MTC033-055-170515-
/O.NEW.KGGW.SV.W.0049.070617T0415Z-070617T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1015 PM MDT SAT JUN 16 2007

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...

* UNTIL 1115 PM MDT.

* AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 29 MILES NORTHWEST OF
  NELSON CREEK RECREATION A TO 16 MILES NORTHWEST OF NELSON CREEK
  RECREATION A TO 22 MILES WEST OF NELSON CREEK RECREATION A...OR
  ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF GLASGOW TO 34 MILES
  SOUTH OF GLASGOW TO 16 MILES NORTHEAST OF JORDAN...AND WERE MOVING
  EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  NELSON CREEK RECREATION A

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR
NORTHEAST MONTANA.

LAT...LON 4792 10651 4774 10658 4740 10678 4741 10600
      4772 10587 4798 10590 4804 10631

$$

VALONE
WEATHER.GOV/GLASGOW
2 follow-up statements
000 
WWUS55 KGGW 170448
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1048 PM MDT SAT JUN 16 2007

MTC033-055-170515-
/O.CON.KGGW.SV.W.0049.000000T0000Z-070617T0515Z/
MCCONE-GARFIELD-
1048 PM MDT SAT JUN 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHEASTERN GARFIELD AND WESTERN MCCONE COUNTIES...

AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 25 MILES NORTH OF NELSON
CREEK RECREATION A TO 6 MILES NORTHEAST OF NELSON CREEK RECREATION A
TO 11 MILES SOUTHWEST OF NELSON CREEK RECREATION A...OR ALONG A LINE
EXTENDING FROM 24 MILES SOUTHWEST OF WOLF POINT TO 28 MILES NORTHWEST
OF CIRCLE TO 27 MILES EAST OF JORDAN...AND MOVING EAST AT 20 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL REMAIN OVER RURAL AREAS OF
GARFIELD AND MCCONE COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR
NORTHEAST MONTANA.

LAT...LON 4799 10622 4772 10631 4741 10657 4741 10600
      4772 10587 4798 10590

$$

VALONE
WEATHER.GOV/GLASGOW
000 
WWUS55 KGGW 170513
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1111 PM MDT SAT JUN 16 2007

MTC033-055-170521-
/O.EXP.KGGW.SV.W.0049.000000T0000Z-070617T0515Z/
MCCONE-GARFIELD-
1111 PM MDT SAT JUN 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARFIELD AND
WESTERN MCCONE COUNTIES EXPIRES AT 1115 PM MDT...

AT 1111 PM MDT...THUNDERSTORMS HAVE WEAKENED AND MOVED OUT OF 
WESTERN MCCONE AND NORTHEASTERN GARFIELD COUNTIES SO THE WARNING WAS 
ALLOWED TO EXPIRE.

AT 1109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF THUNDERSTORMS

ALONG A LINE EXTENDING FROM 19 MILES WEST OF WOLF POINT TO 13 MILES
NORTHWEST OF CIRCLE TO 25 MILES WEST OF CIRCLE...MOVING TO THE EAST 
AT 20 MPH. THE THUNDERSTORMS HAVE WEAKENED AND WERE NO LONGER 
CONSIDERED SEVERE AND HAVE MOVED OUT OF THE AREA SO THE WARNING WAS 
ALLOWED TO EXPIRE. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SUNDAY MORNING FOR
NORTHEAST MONTANA.

LAT...LON 4799 10622 4772 10631 4741 10657 4741 10600
      4772 10587 4798 10590

$$

VALONE
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:15 PM MDT, 7 hours earlier.

Area forecast discussion, Jun 16, 3:15 PM MDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
315 PM MDT SAT JUN 16 2007

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...
TORNADO WATCH ALREADY ISSUED FOR CENTRAL MONTANA...INCLUDING
WESTERN TWO COUNTIES OF CWA. SINGLE VERY STRONG TO SEVERE STORM
MOVING ACROSS NORTHERN BLAINE COUNTY...WITH INDICATIONS OF HAIL
AND VERY HEAVY RAINFALL. ADDITIONAL STORMS DEVELOPING WEST OF
GREAT FALLS IN SOUTHWEST FLOW AHEAD OF STRONG UPPER TROF MOVING
THROUGH THE PACIFIC NORTHWEST. THESE STORMS WILL BE THE MAIN
CONCERN FOR THE EVENING AS THEY MOVE INTO MOISTURE RICH UNSTABLE
AIRMASS OVER EAST CENTRAL MONTANA.

UPPER TROF MOVES ACROSS MONTANA ON SUNDAY WITH CONTINUED
POSSIBILITY OF RAIN SHOWERS OR THUNDERSTORMS. ALSO EXPECT FAIRLY
STRONG WINDS WITH LAKE WIND ADVISORY LIKELY.

WEST TO NORTHWEST FLOW WITH EMBEDDED WEAK SHORTWAVES ON MONDAY
TO CONTINUE POSSIBILITY OF WET WEATHER...MAINLY ACROSS THE
NORTHERN ZONES. EBERT

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
THE EXTENDED MODELS BEGIN ON THE SAME PAGE AND CONTINUE
THROUGHOUT THE EXTENDED PERIOD. ALL THE BIG WAVES REMAIN IN SYNC
WITH RESPECT TO TIME. THE LATEST HPC EXTENDED FORECAST DISCUSSION
DOES NOT RECOMMEND AGAINST ANY MODEL. IN FACT THEIR FORECAST IS A
BLEND OF THE GFS...ECMWF AND THE CANADIAN GLOBAL MODELS. SO THERE
IS GOOD CONFIDENCE WITH THE EXTENDED SOLUTIONS.

THE BEGINNING PERIOD WILL SEE AN UPPER SHORTWAVE SKIP ACROSS
WESTERN CANADA WHICH WILL FLATTEN THE UPPER FLOW. BY TUESDAY NIGHT
THE SHORTWAVE WILL HAVE MOVED EAST OF THE REGION AND AN UPPER
RIDGE WILL BEGIN TO BUILD FROM THE WEST. THIS RIDGE WILL DOMINATE
THE WEATHER UNTIL THE BEGINNING OF THE WEEKEND WHEN AN UPPER
TROUGH MOVES OVER THE NORTHWEST COAST DOWN FROM THE GULF OF
ALASKA. THE UPPER LOW WILL THEN MOVE INTO WESTERN CANADA DURING
THE WEEKEND.

THE INHERITED GRIDS HAVE LOW POPS WITH SLIGHT CHANCE OR LESS
THROUGHOUT...WHICH FITS THE EXPECTED PATTERN WELL. THEREFORE MADE
FEW CHANGES. SEASONAL TEMPERATURES SHOULD RISE TO JUST ABOVE
AVERAGE BY MID WEEK. SCT

PREVIOUS DISCUSSION...
EXTENDED FORECAST MODELS HAVE COME INTO DECENT AGREEMENT...THUS
HIGHER CONFIDENCE. MONDAY NIGHT INTO TUESDAY NIGHT WILL REMAIN
SOMEWHAT UNSETTLED AS THE JET REMAINS OVERHEAD ON THE BACKSIDE OF
THE EXITING TROUGH.

TUESDAY NIGHT THROUGH THURSDAY MODELS ARE INDICATING UPPER LEVEL
RIDGING BUILDING IN. THIS WILL MAKE FOR WARMING AND DRYING
CONDITIONS...SO TRENDED FORECAST IN THIS DIRECTION.
FRIDAY AND SATURDAY... DECENT MODEL CONSENSUS OF UPPER RIDGE AXIS
CROSSING NORTHEASTERN MONTANA DURING THE DAY FRIDAY.
THEREFORE...IT IS LIKELY THAT MOST OF THE AREA WILL WARM WELL INTO
THE 80S. OVERALL THE VERTICAL TEMPERATURE PROFILE APPEARS TO BE
STABLE TO PRODUCE SHOWERS OR THUNDERSTORMS...SO POPS WERE LOWERED
FOR FRIDAY AND FRIDAY NIGHT. SATURDAY...THE UPPER RIDGE MOVES TO
THE UPPER MIDWEST...AND AN UPPER LOW OVER THE GULF OF ALASKA DROPS
TO JUST OFF THE CENTRAL COAST OF BRITISH COLUMBIA. THIS PUTS THE
NORTHERN HIGH PLAINS UNDER SOUTHWEST FLOW ALOFT...WHICH SUPPORTS
THE POTENTIAL FOR ISOLATED LATE AFTERNOON AND EVENING
THUNDERSTORMS. TEMPERATURES FOR SATURDAY APPEAR TO STAY JUST AS
WARM AS FRIDAY. AJZ

&&

.AVIATION...
LATE AFTERNOON AND TONIGHT CAN EXPECT NUMEROUS STRONG THUNDERSTORMS.
THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE LOCAL FORECAST
AREA UNDER RISK FOR SEVERE THUNDERSTORMS. WITH ANY OF THESE SEVERE
STORMS CAN EXPECT LOCAL HEAVY RAIN...LARGE HAIL AND DAMAGING WIND
GUSTS OF OVER 50 KNOTS. THESE STORMS MAY ALSO BRIEFLY REDUCE
VISIBILITY TO IFR...BELOW 3 MILES AT TIMES...AND CEILINGS TO BELOW
1K FT.

LATE TONIGHT AND EARLY MORNING THE STORMS SHOULD TURN MOSTLY TO RAIN.
THE HEAVIEST RAINS SHOULD MOVE NORTHEAST INTO CANADA BY SUNDAY MORNING.
HOWEVER WEAKER INSTABILITY WILL CONTINUE INTO SUNDAY SO THERE
REMAINS A CHANCE FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON.
EAST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT THEN BACK TO
THE NORTHWEST BY NOON SUNDAY AND INCREASE TO 20 TO 30 KNOTS. SCT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 16, 3:57 AM MDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
357 AM MDT SAT JUN 16 2007

MTZ016>027-059>062-171000-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
357 AM MDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT TONIGHT.
THESE STORMS HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS
FOR DETAILS ON THIS DEVELOPING STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY LOOKS TO BE A WINDY DAY...WHICH MAY PROMPT THE ISSUANCE OF
A LAKE WIND ADVISORY. PLEASE CONTINUE TO MONITOR THE LATEST
FORECASTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 16, 9:28 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
928 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             47 SW GLASGOW           47.71N 107.35W
06/16/2007  E1.00 INCH       VALLEY             MT   PUBLIC

            HAIL PENNY TO QUARTER SIZE. WINDS AT 40-50 MPH.

&&

JIMB
Local storm report, Jun 16, 9:38 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     1 N SIDNEY              47.72N 104.18W
06/16/2007  E60 MPH          RICHLAND           MT   TRAINED SPOTTER

            WINDS ESTIMATED 50-60 MPH. HAIL UP TO HALF INCH.

&&

MATTM
Local storm report, Jun 16, 9:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
942 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             5 NE SIDNEY             47.77N 104.09W
06/16/2007  E0.75 INCH       RICHLAND           MT   TRAINED SPOTTER

            HAIL MARBLE TO PENNY SIZE. WINDS ESTIMATED AT 60 MPH.

&&

MATTM
Local storm report, Jun 16, 9:43 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
943 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             5 NE SIDNEY             47.77N 104.09W
06/16/2007  E0.75 INCH       RICHLAND           MT   TRAINED SPOTTER

            HAIL MARBLE TO PENNY SIZE. WINDS ESTIMATED AT 60 MPH.

&&

MATTM
Local storm report, Jun 16, 9:47 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
947 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             SIDNEY                  47.72N 104.16W
06/16/2007  E1.00 INCH       RICHLAND           MT   TRAINED SPOTTER

            COVERING THE GROUND

&&

MZ
Local storm report, Jun 16, 9:52 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
952 PM MDT SAT JUN 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FUNNEL CLOUD     VANDALIA                48.35N 106.91W
06/16/2007                   VALLEY             MT   PUBLIC

            TWO FISHERMAN REPORTED A FUNNEL CLOUD NEAR THE VANDALIA
            DAM.

0533 PM     FUNNEL CLOUD     VANDALIA                48.35N 106.91W
06/16/2007                   VALLEY             MT   PUBLIC

            TWO FISHERMAN REPORTED A FUNNEL CLOUD NEAR THE VANDALIA
            DAM.

&&

MATTM

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:14 PM MDTTornado WarningGGWGarfield, McCone, Roosevelt, Valley61 min
Jun 16, 6:20 PM MDTFlash Flood WarningGGWGarfield, McCone, Roosevelt, Valley3 hr
Jun 16, 7:03 PM MDTTornado WarningGGWDawson, McCone, Richland, Roosevelt57 min
Jun 16, 7:43 PM MDTFlash Flood WarningGGWDawson, McCone, Richland, Roosevelt3 hr
Jun 16, 7:47 PM MDTSevere Thunderstorm WarningGGWPhillips58 min
Jun 16, 7:56 PM MDTTornado WarningGGWDawson, McCone, Richland64 min
Jun 16, 8:58 PM MDTSevere Thunderstorm WarningGGWPhillips10 min
Jun 16, 9:03 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley57 min
Jun 16, 9:08 PM MDTFlash Flood WarningGGWValley3 hr
Jun 16, 9:14 PM MDTSevere Thunderstorm WarningGGWRichland46 min
Jun 16, 9:25 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley65 min
Jun 16, 10:27 PM MDTFlash Flood WarningGGWGarfield, McCone, Roosevelt, Valley6 hr
Jun 16, 10:40 PM MDTFlash Flood WarningGGWDawson, McCone, Richland, Roosevelt6 hr
Jun 16, 11:20 PM MDTSevere Thunderstorm WarningGGWDawson, McCone25 min
Jun 16, 11:45 PM MDTSevere Thunderstorm WarningGGWDawson, McCone47 min
Jun 17, 12:09 AM MDTFlash Flood WarningGGWValley4 hr
Jun 17, 12:31 AM MDTSevere Thunderstorm WarningGGWDawson, Richland44 min
Jun 17, 1:17 AM MDTSevere Thunderstorm WarningGGWPetroleum43 min
Jun 17, 1:27 AM MDTSevere Thunderstorm WarningGGWGarfield, Petroleum48 min
Jun 17, 2:11 AM MDTSevere Thunderstorm WarningGGWGarfield64 min
Jun 17, 2:26 AM MDTSevere Thunderstorm WarningGGWGarfield, McCone64 min
Jun 17, 3:04 AM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Prairie56 min
Jun 17, 3:15 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Phillips, Valley18 hr
Jun 17, 3:26 AM MDTSevere Thunderstorm WarningGGWDawson, McCone, Richland64 min
Jun 17, 3:58 AM MDTSevere Thunderstorm WarningGGWPrairie47 min
Jun 17, 4:25 AM MDTSevere Thunderstorm WarningGGWDawson, Richland47 min
Jun 17, 4:40 AM MDTSevere Thunderstorm WarningGGWDawson, Prairie65 min
Jun 17, 5:09 AM MDTSevere Thunderstorm WarningGGWDawson, Prairie29 min
Jun 17, 5:29 AM MDTSevere Thunderstorm WarningGGWDawson, Richland61 min
Jun 17, 6:09 AM MDTSevere Thunderstorm WarningGGWRichland35 min

Nearby

Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.